Publications

These publications are managed in Infoscience. To add new publications, go to https://infoscience.epfl.ch/youraccount/login?ln=fr&referer=https://infoscience.epfl.ch/submit?ln=fr

Please enter your keywords or author names for searching the Infoscience database for our publications. You can also search a 3-digit number between square brackets (i.e. [024]) to find the corresponding publication from Professor Pach’s list number.

any field
title
author
keywords
abstract
 

The publications in the same order as before at NYU.

Approximating the rectilinear crossing number

J. Fox; J. Pach; A. Suk 

Computational Geometry-Theory And Applications. 2019-08-01. Vol. 81, p. 45-53. DOI : 10.1016/j.comgeo.2019.04.003.

A lower bound on opaque sets

A. Kawamura; S. Moriyama; Y. Otachi; J. Pach 

Computational Geometry-Theory And Applications. 2019-07-01. Vol. 80, p. 13-22. DOI : 10.1016/j.comgeo.2019.01.002.

On the Turan number of ordered forests

D. Korandi; G. Tardos; I. Tomon; C. Weidert 

Journal Of Combinatorial Theory Series A. 2019-07-01. Vol. 165, p. 32-43. DOI : 10.1016/j.jcta.2019.01.006.

Asyrnptotics for the Turan number of Berge-K-2,K-t

D. Gerbner; A. Methuku; M. Vizer 

Journal Of Combinatorial Theory Series B. 2019-07-01. Vol. 137, p. 264-290. DOI : 10.1016/j.jctb.2019.01.001.

Many touchings force many crossings

J. Pach; G. Toth 

Journal Of Combinatorial Theory Series B. 2019-07-01. Vol. 137, p. 104-111. DOI : 10.1016/j.jctb.2018.12.002.

Saturation of Berge hypergraphs

S. English; P. Gordon; N. Graber; A. Methuku; E. C. Sullivan 

Discrete Mathematics. 2019-06-01. Vol. 342, num. 6, p. 1738-1761. DOI : 10.1016/j.disc.2019.01.031.

Stability results for vertex Turatn problems in Kneser graphs

D. Gerbner; A. Methuku; D. T. Nagy; B. Patkos; M. Vizer 

Electronic Journal Of Combinatorics. 2019-05-03. Vol. 26, num. 2, p. P2.13.

Linearity of saturation for Berge hypergraphs

S. English; D. Gerbner; A. Methuku; M. Tait 

European Journal Of Combinatorics. 2019-05-01. Vol. 78, p. 205-213. DOI : 10.1016/j.ejc.2019.02.002.

Incidences Between Planes Over Finite Fields

Nguyen Duy Phuong; Thang Pham; Le Anh Vinh 

Proceedings Of The American Mathematical Society. 2019-05-01. Vol. 147, num. 5, p. 2185-2196. DOI : 10.1090/proc/13760.

Thrackles: An improved upper bound

R. Fulek; J. Pach 

Discrete Applied Mathematics. 2019-04-30. Vol. 259, p. 226-231. DOI : 10.1016/j.dam.2018.12.025.

Cross-sections of line configurations in R-3 and (d-2)-flat configurations in R-d

O. Aichholzer; R. Fabila-Monroy; F. Hurtado; P. Perez-Lantero; A. J. Ruiz-Vargas et al. 

Computational Geometry-Theory And Applications. 2019-03-01. Vol. 77, p. 51-61. DOI : 10.1016/j.comgeo.2018.02.005.

On the Rainbow Turan number of paths

B. Ergemlidze; E. Gyori; A. Methuku 

Electronic Journal Of Combinatorics. 2019-02-08. Vol. 26, num. 1, p. P1.17.

On the Size of K-Cross-Free Families

A. Kupavskii; J. Pach; I. Tomon 

Combinatorica. 2019-02-01. Vol. 39, num. 1, p. 153-164. DOI : 10.1007/s00493-017-3792-8.

Forbidden induced subposets of given height

I. Tomon 

Journal Of Combinatorial Theory Series A. 2019-01-01. Vol. 161, p. 537-562. DOI : 10.1016/j.jcta.2018.09.008.

Low-Power Design of Digital VLSI Circuits around the Point of First Failure

A. Bonetti / A. P. Burg; A. S. Teman (Dir.)  

Lausanne: EPFL, 2019. DOI : 10.5075/epfl-thesis-9180.

Ramsey-Turan numbers for semi-algebraic graphs

J. Fox; J. Pach; A. Suk 

Electronic Journal Of Combinatorics. 2018-12-21. Vol. 25, num. 4, p. P4.61.

Four-Variable Expanders Over The Prime Fields

D. Koh; H. N. Mojarrad; T. Pham; C. Valculescu 

Proceedings Of The American Mathematical Society. 2018-12-01. Vol. 146, num. 12, p. 5025-5034. DOI : 10.1090/proc/14177.

Monochromatic cycle covers in random graphs

D. Korandi; F. Mousset; R. Nenadov; N. Skoric; B. Sudakov 

Random Structures & Algorithms. 2018-12-01. Vol. 53, num. 4, p. 667-691. DOI : 10.1002/rsa.20819.

Almost tiling of the Boolean lattice with copies of a poset

I. Tomon 

Electronic Journal Of Combinatorics. 2018-02-16. Vol. 25, num. 1, p. P1.38.

A Stability Theorem On Cube Tessellations

P. Frankl; J. Pach 

Journal Of Computational Geometry. 2018-01-01. Vol. 9, num. 1, p. 387-390.

Sphere-of-Influence Graphs in Normed Spaces

M. Naszodi; J. Pach; K. Swanepoel 

2018-01-01. Conference on Geometry and Symmetry, Veszprem, HUNGARY, Jun 29-Jul 03, 2015. p. 293-296. DOI : 10.1007/978-3-319-78434-2_16.

Tilings with noncongruent triangles

A. Kupayskii; J. Pach; G. Tardos 

EUROPEAN JOURNAL OF COMBINATORICS. 2018. Vol. 73, p. 72-80. DOI : 10.1016/j.ejc.2018.05.005.

Tilings of the plane with unit area triangles of bounded diameter

A. Kupavskii; J. Pach; G. Tardos 

ACTA MATHEMATICA HUNGARICA. 2018. Vol. 155, num. 1, p. 175-183. DOI : 10.1007/s10474-018-0808-9.

The Elekes-Szab Theorem in four dimensions

O. Raz; M. Sharir; F. de Zeeuw 

ISRAEL JOURNAL OF MATHEMATICS. 2018. Vol. 227, num. 2, p. 663-690. DOI : 10.1007/s11856-018-1728-7.

Regular bipartite graphs and intersecting families

A. Kupavskii; D. Zakharov 

JOURNAL OF COMBINATORIAL THEORY SERIES A. 2018. Vol. 155, p. 180-189. DOI : 10.1016/j.jcta.2017.11.006.

RAINBOW SATURATION AND GRAPH CAPACITIES

D. Korandi 

SIAM JOURNAL ON DISCRETE MATHEMATICS. 2018. Vol. 32, num. 2, p. 1261-1264. DOI : 10.1137/17M1155429.

On the Turan number of some ordered even cycles

E. Gyori; D. Korandi; A. Methuku; I. Tomon; C. Tompkins et al. 

EUROPEAN JOURNAL OF COMBINATORICS. 2018. Vol. 73, p. 81-88. DOI : 10.1016/j.ejc.2018.05.008.

More Distinct Distances Under Local Conditions

J. Fox; J. Pach; A. Suk 

COMBINATORICA. 2018. Vol. 38, num. 2, p. 501-509. DOI : 10.1007/s00493-016-3637-x.

Improved bounds on the Hadwiger-Debrunner numbers

C. Keller; S. Smorodinsky; G. Tardos 

ISRAEL JOURNAL OF MATHEMATICS. 2018. Vol. 225, num. 2, p. 925-945. DOI : 10.1007/s11856-018-1685-1.

FAMILIES OF VECTORS WITHOUT ANTIPODAL PAIRS

P. Frankl; A. Kupavskii 

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA. 2018. Vol. 55, num. 2, p. 231-237. DOI : 10.1556/012.2018.55.2.1394.

Erdos-Ko-Rado theorem for {0, +/- 1}-vectors

P. Frankl; A. Kupayskii 

JOURNAL OF COMBINATORIAL THEORY SERIES A. 2018. Vol. 155, p. 157-179. DOI : 10.1016/j.jcta.2017.11.003.

Distinct distances between points and lines in F-q(2)

T. Pham; N. Phuong; N. Sang; C. Valculescu; L. Vinh 

FORUM MATHEMATICUM. 2018. Vol. 30, num. 4, p. 799-808. DOI : 10.1515/forum-2016-0248.

CONTROLLING LIPSCHITZ FUNCTIONS

A. Kupavskii; J. Pach; G. Tardos 

MATHEMATIKA. 2018. Vol. 64, num. 3, p. 898-910. DOI : 10.1112/S0025579318000311.

Colourings of Uniform Hypergraphs with Large Girth and Applications

A. Kupavskii; D. Shabanov 

COMBINATORICS PROBABILITY AND COMPUTING. 2018. Vol. 27, num. 2, p. 245-273. DOI : 10.1017/S0963548317000475.

A Crossing Lemma for Jordan curves

J. Pach; N. Rubin; G. Tardos 

ADVANCES IN MATHEMATICS. 2018. Vol. 331, p. 908-940. DOI : 10.1016/j.aim.2018.03.015.

Counting Intersecting and Pairs of Cross-Intersecting Families

P. Frankl; A. Kupavskii 

Combinatorics Probability & Computing. 2018. Vol. 27, num. 1, p. 60-68. DOI : 10.1017/S0963548317000529.

On Sets Defining Few Ordinary Circles

A. Lin; M. Makhul; H. N. Mojarrad; J. Schicho; K. Swanepoel et al. 

Discrete & Computational Geometry. 2018. Vol. 59, num. 1, p. 59-87. DOI : 10.1007/s00454-017-9885-8.

The hamburger theorem

M. Kano; J. Kyncl 

Computational Geometry-Theory And Applications. 2018. Vol. 68, p. 167-173. DOI : 10.1016/j.comgeo.2017.06.012.

Note on k-planar crossing numbers

J. Pach; L. A. Szekely; C. D. Toth; G. Toth 

2018. Workshop on Exact Crossing Numbers, Amer Inst Math, Palo Alto, CA, APR 28-MAY 02, 2014. p. 2-6. DOI : 10.1016/j.comgeo.2017.06.015.

Distinct distances between points and lines

M. Sharir; S. Smorodinsky; C. Valculescu; F. De Zeeuw 

Computational Geometry-Theory And Applications. 2018. Vol. 69, p. 2-15. DOI : 10.1016/j.comgeo.2017.10.008.

Decomposition of a Cube into Nearly Equal Smaller Cubes

P. Frankl; A. Meir; J. Pach 

American Mathematical Monthly. 2017. Vol. 124, num. 10, p. 895-904. DOI : 10.4169/amer.math.monthly.124.10.895.

Hypomonotonicity of the Normal Cone and Proximal Smoothness

G. M. Ivanov 

Journal Of Convex Analysis. 2017. Vol. 24, num. 4, p. 1313-1339.

On some algebraic and extremal problems in discrete geometry

S. H. Nassajianmojarrad / J. Pach (Dir.)  

Lausanne: EPFL, 2017. DOI : 10.5075/epfl-thesis-8115.

Algebraic and topological methods in combinatorics

A. C. Vâlculescu / J. Pach (Dir.)  

Lausanne: EPFL, 2017. DOI : 10.5075/epfl-thesis-7855.

Families with no s pairwise disjoint sets

P. Frankl; A. Kupavskii 

Journal Of The London Mathematical Society-Second Series. 2017. Vol. 95, p. 875-894. DOI : 10.1112/jlms.12041.

Uniform s-Cross-Intersecting Families

P. Frankl; A. Kupavskii 

Combinatorics Probability & Computing. 2017. Vol. 26, num. 4, p. 517-524. DOI : 10.1017/S0963548317000062.

New Moduli For Banach Spaces

G. Ivanov; H. Martini 

Annals Of Functional Analysis. 2017. Vol. 8, num. 3, p. 350-365. DOI : 10.1215/20088752-2017-0001.

Near equipartitions of colored point sets

A. E. Holmsen; J. Kyncl; C. Valculescu 

Computational Geometry-Theory And Applications. 2017. Vol. 65, p. 35-42. DOI : 10.1016/j.comgeo.2017.05.001.

On the existence of ordinary triangles

R. Fulek; H. N. Mojarrad; M. Naszódi; J. Solymosi; S. U. Stich et al. 

Computational Geometry. 2017. Vol. 66, p. 28-31. DOI : 10.1016/j.comgeo.2017.07.002.

A semi-algebraic version of Zarankiewicz's problem

J. Fox; J. Pach; A. Sheffer; A. Suk; J. Zahl 

Journal Of The European Mathematical Society. 2017. Vol. 19, num. 6, p. 1785-1810. DOI : 10.4171/Jems/705.

From Tarski's Plank Problem to Simultaneous Approximation

A. Kupavskii; J. Pach 

American Mathematical Monthly. 2017. Vol. 124, num. 6, p. 494-505. DOI : 10.4169/amer.math.monthly.124.6.494.

Erdos Distinct Distances Problem and Extensions over Finite Spaces

V. T. Pham / J. Pach (Dir.)  

Lausanne: EPFL, 2017. DOI : 10.5075/epfl-thesis-7787.

Incidences between points and generalized spheres over finite fields and related problems

N. D. Phuong; T. Pham; L. A. Vinh 

Forum Mathematicum. 2017. Vol. 29, num. 2, p. 449-456. DOI : 10.1515/forum-2015-0024.

An improvement on the number of simplices in F-q(d)

D. H. Pham; T. Pham; L. A. Vinh 

Discrete Applied Mathematics. 2017. Vol. 221, p. 95-105. DOI : 10.1016/j.dam.2016.12.023.

A size-sensitive inequality for cross-intersecting families

P. Frankl; A. Kupavskii 

European Journal Of Combinatorics. 2017. Vol. 62, p. 263-271. DOI : 10.1016/j.ejc.2017.01.004.

Non-Normal Very Ample Polytopes - Constructions and Examples

M. Lason; M. Michalek 

Experimental Mathematics. 2017. Vol. 26, num. 2, p. 130-137. DOI : 10.1080/10586458.2015.1128370.

On Simplices in Diameter Graphs in R-4

A. B. Kupavskii; A. A. Polyanskii 

Mathematical Notes. 2017. Vol. 101, num. 1-2, p. 265-276. DOI : 10.1134/S000143461701031X.

A Szemeredi-Trotter type theorem, sum-product estimates in finite quasifields, and related results

T. Pham; M. Tait; C. Timmons; V. Le Anh 

Journal Of Combinatorial Theory Series A. 2017. Vol. 147, p. 55-74. DOI : 10.1016/j.jcta.2016.11.003.

Many disjoint edges in topological graphs

A. J. Ruiz-Vargas 

Computational Geometry-Theory And Applications. 2017. Vol. 62, p. 1-13. DOI : 10.1016/j.comgeo.2016.11.003.

Distinct distances on regular varieties over finite fields

D. H. Do; V. T. Pham 

Journal Of Number Theory. 2017. Vol. 173, p. 602-613. DOI : 10.1016/j.jnt.2016.10.003.

Distinct Distances on Algebraic Curves in the Plane

J. Pach; F. De Zeeuw 

Combinatorics Probability & Computing. 2017. Vol. 26, num. 1, p. 99-117. DOI : 10.1017/S0963548316000225.

Conditional expanding bounds for two-variable functions over finite valuation rings

Q. H. Le; V. T. Pham; A. V. Le 

European Journal Of Combinatorics. 2017. Vol. 60, p. 114-123. DOI : 10.1016/j.ejc.2016.09.009.

A Polynomial Regularity Lemma For Semialgebraic Hypergraphs And Its Applications In Geometry And Property Testing

J. Fox; J. Pach; A. Suk 

Siam Journal On Computing. 2016. Vol. 45, num. 6, p. 2199-2223. DOI : 10.1137/15M1007355.

Special Issue: 31st Annual Symposium on Computational Geometry Foreword

L. Arge; J. Pach 

Discrete & Computational Geometry. 2016. Vol. 56, num. 4, p. 833-835. DOI : 10.1007/s00454-016-9826-y.

Polynomials Vanishing On Cartesian Products: The Elekes-Szabo Theorem Revisited

O. E. Raz; M. Sharir; F. De Zeeuw 

Duke Mathematical Journal. 2016. Vol. 165, num. 18, p. 3517-3566. DOI : 10.1215/00127094-3674103.

Distinct Values Of Bilinear Forms On Algebraic Curves

C. Valculescu; F. De Zeeuw 

Contributions To Discrete Mathematics. 2016. Vol. 11, num. 1, p. 31-45.

Unsplittable Coverings in the Plane

J. Pach; D. Palvolgyi 

2016. 41st International Workshop on Graph-Theoretic Concepts in Computer Science (WG), Garching, GERMANY, JUN 17-19, 2015. p. 281-296. DOI : 10.1007/978-3-662-53174-7_20.

Simultaneous Approximation of Polynomials

A. Kupavskii; J. Pach 

2016. 18th Japan Conference on Discrete and Computational Geometry and Graphs (JCDCG2), Kyoto Univ, Kyoto, JAPAN, SEP 14-16, 2015. p. 193-203. DOI : 10.1007/978-3-319-48532-4_17.

Unsplittable coverings in the plane

J. Pach; D. Palvolgyi 

Advances In Mathematics. 2016. Vol. 302, p. 433-457. DOI : 10.1016/j.aim.2016.07.011.

On the Richter-Thomassen Conjecture about Pairwise Intersecting Closed Curves

J. Pach; N. Rubin; G. Tardos 

Combinatorics Probability & Computing. 2016. Vol. 25, num. 6, p. 941-958. DOI : 10.1017/S0963548316000043.

On The Number Of Ordinary Conics

T. Boys; C. Valculescu; F. De Zeeuw 

Siam Journal On Discrete Mathematics. 2016. Vol. 30, num. 3, p. 1644-1659. DOI : 10.1137/15M1050641.

Bisector Energy and Few Distinct Distances

B. Lund; A. Sheffer; F. De Zeeuw 

Discrete & Computational Geometry. 2016. Vol. 56, num. 2, p. 337-356. DOI : 10.1007/s00454-016-9783-5.

The number of double-normals in space

A. Kupavskii 

Discrete & Computational Geometry. 2016. Vol. 56, num. 3, p. 711-726. DOI : 10.1007/s00454-016-9804-4.

Separation with restricted families of sets

Z. Langi; M. Naszodi; J. Pach; G. Tardos; G. Toth 

Journal Of Combinatorial Theory Series A. 2016. Vol. 144, p. 292-305. DOI : 10.1016/j.jcta.2016.06.002.

Few distinct distances implies no heavy lines or circles

A. Sheffer; J. Zahl; F. De Zeeuw 

Combinatorica. 2016. Vol. 36, num. 3, p. 349-364. DOI : 10.1007/s00493-014-3180-6.

Small subset sums

G. Ambrus; I. Barany; V. Grinberg 

Linear Algebra And Its Applications. 2016. Vol. 499, p. 66-78. DOI : 10.1016/j.laa.2016.02.035.

On random subgraphs of Kneser and Schrijver graphs

A. Kupavskii 

Journal Of Combinatorial Theory Series A. 2016. Vol. 141, p. 8-15. DOI : 10.1016/j.jcta.2016.02.003.

On the Zarankiewicz problem for intersection hypergraphs

N. H. Mustafa; J. Pach 

Journal Of Combinatorial Theory Series A. 2016. Vol. 141, p. 1-7. DOI : 10.1016/j.jcta.2016.02.001.

An Improved Upper Bound for the ErdAs-Szekeres Conjecture

H. N. Mojarrad; G. Vlachos 

Discrete & Computational Geometry. 2016. Vol. 56, num. 1, p. 165-180. DOI : 10.1007/s00454-016-9791-5.

Simple topological graphs

A. J. Ruiz Vargas / J. Pach (Dir.)  

Lausanne: EPFL, 2016. DOI : 10.5075/epfl-thesis-6889.

Disjoint edges in topological graphs and the tangled-thrackle conjecture

A. J. Ruiz-Vargas; A. Suk; C. D. Toth 

European Journal Of Combinatorics. 2016. Vol. 51, p. 398-406. DOI : 10.1016/j.ejc.2015.07.004.

Decomposition of Multiple Packings with Subquadratic Union Complexity

J. Pach; B. Walczak 

Combinatorics Probability & Computing. 2016. Vol. 25, num. 1, p. 145-153. DOI : 10.1017/S0963548315000280.

Clustered planarity testing revisited

R. Fulek; J. Kynčl; I. Malinović; D. Pálvölgyi 

The Electronic Journal of Combinatorics. 2015. Vol. 22, num. 4, p. P4.24.

Obstacles For Splitting Multidimensional Necklaces

M. Lason 

Proceedings Of The American Mathematical Society. 2015. Vol. 143, num. 11, p. 4655-4668. DOI : 10.1090/proc/12611.

A Precise Threshold For Quasi-Ramsey Numbers

R. J. Kang; J. Pach; V. Patel; G. Regts 

Siam Journal On Discrete Mathematics. 2015. Vol. 29, num. 3, p. 1670-1682. DOI : 10.1137/14097313X.

Free Edge Lengths in Plane Graphs

Z. Abel; R. Connelly; S. Eisenstat; R. Fulek; F. Moric et al. 

Discrete & Computational Geometry. 2015. Vol. 54, num. 1, p. 259-289. DOI : 10.1007/s00454-015-9704-z.

Remarks on Schur's conjecture

F. Moric; J. Pach 

Computational Geometry-Theory And Applications. 2015. Vol. 48, num. 7, p. 520-527. DOI : 10.1016/j.comgeo.2014.10.007.

Bounds for Pach's Selection Theorem and for the Minimum Solid Angle in a Simplex

R. Karasev; J. Kyncl; P. Patak; Z. Patakova; M. Tancer 

Discrete & Computational Geometry. 2015. Vol. 54, num. 3, p. 610-636. DOI : 10.1007/s00454-015-9720-z.

Cross-Intersecting Families of Vectors

J. Pach; G. Tardos 

Graphs And Combinatorics. 2015. Vol. 31, num. 2, p. 477-495. DOI : 10.1007/s00373-015-1551-4.

Double-Normal Pairs In Space

J. Pach; K. J. Swanepoel 

Mathematika. 2015. Vol. 61, num. 1, p. 259-272. DOI : 10.1112/S0025579314000217.

Saturated simple and k-simple topological graphs

J. Kyncl; J. Pach; R. Radoicic; G. Toth 

Computational Geometry-Theory And Applications. 2015. Vol. 48, num. 4, p. 295-310. DOI : 10.1016/j.comgeo.2014.10.008.

Empty Triangles in Complete Topological Graphs

A. J. Ruiz-Vargas 

Discrete & Computational Geometry. 2015. Vol. 53, num. 4, p. 703-712. DOI : 10.1007/s00454-015-9671-4.

The Erdos-Hajnal conjecture for rainbow triangles

J. Fox; A. Grinshpun; J. Pach 

Journal Of Combinatorial Theory Series B. 2015. Vol. 111, p. 75-125. DOI : 10.1016/j.jctb.2014.09.005.

Coloring Relatives of Interval Overlap Graphs via On-line Games

T. Krawczyk; B. Walczak 

2014. 41st International Colloquium on Automata, Languages and Programming, Copenhagen, DENMARK, JUL 08-11, 2014. p. 738-750.

An extremal problem on crossing vectors

M. Lason; P. Micek; N. Streib; W. T. Trotter; B. Walczak 

Journal Of Combinatorial Theory Series A. 2014. Vol. 128, p. 41-55. DOI : 10.1016/j.jcta.2014.07.009.

Ramsey-Type Results For Semi-Algebraic Relations

D. Conlon; J. Fox; J. Pach; B. Sudakov; A. Suk 

Transactions Of The American Mathematical Society. 2014. Vol. 366, num. 9, p. 5043-5065.

Coloring Intersection Graphs of Arc-Connected Sets in the Plane

M. Lason; P. Micek; A. Pawlik; B. Walczak 

Discrete & Computational Geometry. 2014. Vol. 52, num. 2, p. 399-415. DOI : 10.1007/s00454-014-9614-5.

Solving the stable set problem in terms of the odd cycle packing number

A. A. Bock; Y. Faenza; C. Moldenhauer; A. J. Ruiz Vargas 

2014. IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science, India International Centre, New Delhi, December 15–17, 2014.

Diameter Graphs in R-4

A. Kupavskii 

Discrete & Computational Geometry. 2014. Vol. 51, num. 4, p. 842-858. DOI : 10.1007/s00454-014-9581-x.

Two notions of unit distance graphs

N. Alon; A. Kupavskii 

Journal Of Combinatorial Theory Series A. 2014. Vol. 125, p. 1-17. DOI : 10.1016/j.jcta.2014.02.006.